# SDR ASAA2017010119210

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 16,630 hours, 5,405 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW EXCESSIVELY HOT. (OVERHEAT LIGHT NOT ILLUMINATED) GROUNDED - YES. SWAPPED RIGHT SIDE WINDOW HEAT SENSOR FROM PRIMARY TO SECONDARY SENSOR REF WDM 30-41-11 AND PRECAUTIONARY REPLACED M2675 COIL CORD ASSY. WINDOW HEAT CONTROL SYSTEM TEST OK REF AMM 30-41-11-710-801 ALSO LET WINDOW HEAT FOR OVER AN HOUR WITH NO DEFICIENCIES NOTED. ETOPS GROUND VERIFICATION COMPLETE. CLEARS MEL 30-11E.
